# SDR PNSA2016063001

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 48,294 hours, 33,139 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nacelle
- Condition: Open
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT OTBD NACELLE OPENED ON TAKEOFF.
